# SDR CALA2017071002132

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 75,963 hours, 16,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IMMEDIATELY AFTER TAKE OFF,  NOTICED IN COCKPIT AND MID CABIN.  CHEMICAL ODOR.CLEARED 10 MINUTES LATER.  FINISHED INSPECTION AND OPERATIONAL CHECKS. NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE
